I am going on a holiday in a couple of months, and my period is due in the last week of the holiday. Is there any way I can delay my period by seven days? Thanks.
Welcome to icliniq.com.
How are you doing?
Hope I have clarified your query, do write back. All the best.
For more information consult an obstetrician and gynaecologist online --> https://www.icliniq.com/ask-a-doctor-online/obstetrician-and-gynaecologist
Was this answer helpful?|
Same symptoms doesn’t mean you have the same problem. Consult a doctor now!
.. clock has been really timed and punctual. Sometimes, due to few reasons like stress, anxiety, hormonal imbalance, strenuous exercise, strict dieting, etc., periods can be delayed. As I mentioned, the hormones affect the periods. As for delaying p... Read fullI did not have periods for four months and bleeding now with clots. Why?
I had Femilon as a birth control medicine ... Femilon is a combined oral contraceptive pill and hence, does not cause amenorrhea ... But, you should ideally get mens... Read fullDo birth control pills cause nephrotic syndrome?
Hi doctor, My daughter has been taking birth control pills for five months, since she gave birth ... I am convinced that it came from birth control pills, because it says in the side effects fluid retention in legs and feet ... Read full
Ask your health query to a doctor online?Ask an Obstetrician & Gynaecologist Now